# SDR ZW0A0210605

- Difficulty date: October 16, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- Aircraft time: 38,568 hours, 19,737 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE RT WING LEADING EDGE, STA 410, FOUND A RIB CRACKED IN 2 PLACES AT CABLE ACCESS.  CRACKS WERE STOP DRILLED AND REPAIRED WITH DOUBLER PER SRM 57-10-F3.
